JournalsprimsVol. 30, No. 1pp. 15–87

Quantized Enveloping Algebras Associated with Simple Lie Superalgebras and Their Universal <i>R</i>-matrices

  • Hiroyuki Yamane

    Osaka University Graduate School of Science, Japan
Quantized Enveloping Algebras Associated with Simple Lie Superalgebras and Their Universal <i>R</i>-matrices cover
Download PDF

Cite this article

Hiroyuki Yamane, Quantized Enveloping Algebras Associated with Simple Lie Superalgebras and Their Universal <i>R</i>-matrices. Publ. Res. Inst. Math. Sci. 30 (1994), no. 1, pp. 15–87

DOI 10.2977/PRIMS/1195166275